# SDR 2022FA0000237

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Engine: Rroyce RB211TRENT77
- Engine time: 33,964 hours, 5,346 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TYPE: ROLLS-ROYCE PLC, RB211 TRENT 772B-60/16 - RB211 TRENT 700 SERIES ENGINE, EASA TC E.042
OPERATOR / CUSTOMER: HAWAIIAN AIRLINES
ESN:42009 (1ST SHOP VISIT OF THIS ENGINE)
MODULE: MODULE 32 (IP COMPRESSOR) + MODULE 41 (HP SYSTEM) + MODULE 51 (IP TURBINE) + MODULE 52 (LP TURBINE)


ESN 42009 IS TO BE INDUCTED AT N3 SOON AS AN INVESTIGATION ENGINE. DURING THE INCOMING INSPECTION HEAVY DAMAGE WAS NOTED. THIS IS THE FIRST SHOP VISIT.

PLEASE FIND FURTHER TECHNICAL INFORMATION IN ATTACHMENT 1 AS SENT IN A SEPARATE EMAIL TO: 9-AMC-SDR-PROGMGR@FAA.GOV & BILL.HESS@FAA.GOV
